# SDR IPXA2015033087515

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 49,592 hours, 16,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Worn
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAFETY HARNESS JUMPSEAT AREA WORN SEAT NEAR RESTROOM.  R & R SAFETY HARNESS IAW MM REF 25-61-03-252-023, EFF SOURCE REF: 25-64-50-01.
